# SDR AALA202504024072

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 25,090 hours, 10,993 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SHUT DOWN ENGINE NUMBER 2 DURING TAXI IN. CAME TO A STOP PRIOR TO GATE TO WAIT FOR TAMPERS. ONCE IN PLACE, RELEASED PARKING BRAKE ANDAIRCRAFT WOULD NOT MOVE. ADVANCED THRUST TO 50 PERCENT AND NOTHING. STARTED THE NUMBER 1 ENGINE AND AIRCRAFT STILL WOULD NOT MOVE, EVEN WHEN ADVANCING PAST 45 PERCENT. CYCLED PARKING BRAKE 4 TIMES AND STILL WOULD NOT MOVE (RED LIGHT EXTINGUISHED EVERY TIME BRAKE WAS RELEASED). HAD TO BE TOWED IN. TUG DRIVER SAID HE PUSHED THE AIRCRAFT BACK BEFORE PULLING FORWARD INTO GATE. HE SAID WHEN RELEASING TOW BAR, THE NOSE WHEEL DID NOT MOVE BACK INTO A FORWARD POSITION. ALSO AIRCRAFT NOSE WHEEL WAS NOT IN A DIP ON THE RAMP, LEVEL AREA. ACCOMPLISHED GVI OF MLG AND NLG NO DEFECTS NOTED. ACCOMPLISHED TSM 32-42-00 TIRES ROTATED NORMAL NO BINDING BRAKES BRAKE SYS ACTUATED NORMAL. ACCOMPLISHED TAXI OF AIRCRAFT AROUND AIRPORT WITH SEVERAL STOP STARTS ALL WITHIN NORMAL OPERTIONAL LIMITS. SUSPECT HIGH WINDS A/C LOAD AND GATE LOCATION AS REASON FOR LACK OF MOVEMENT.
